×

zbMATH — the first resource for mathematics

Singularity of the varieties of representations of lattices in solvable Lie groups. (English) Zbl 1347.22008
Let \(\Gamma\) be a lattice in a simply connected solvable Lie group \(G\). Then the manifold \(G/\Gamma\) is an aspherical manifold with fundamental group \(\Gamma\). The purpose of this work is the study of the analytic germ \((R(\Gamma,A),1)\) at the trivial representation \(1\) for \(A\) a linear algebraic group. This can be studied by the differential graded algebra (DGA) \(A^\ast (G/\Gamma)\) of differential forms of \(G/\Gamma\). Let \(\mathfrak g\) denote a solvable Lie algebra. Then the nilshadow \(\mathfrak u\) is uniquely determined by \(\mathfrak g\). Then one has a sub-DGA \(A^\ast_\Gamma \subset A^\ast (G/\Gamma) \ltimes \mathbb C\), which induces an isomorphism in cohomolgy and such that \(A^\ast_\Gamma\) can be regarded as a sub-DGA of \(\Lambda \mathfrak u^\ast \otimes \mathbb C\). Assume that \(\mathfrak u\) is \(\nu\)-step naturally graded and that \(A\) is a linear algebraic group. Then a main theorem states that \((R(\Gamma,A),1)\) is cut out by polynomial equations of degree at most \(\nu+1\).

MSC:
22E25 Nilpotent and solvable Lie groups
32B10 Germs of analytic sets, local parametrization
22E40 Discrete subgroups of Lie groups
17B55 Homological methods in Lie (super)algebras
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] 1. C. Benson and C. S. Gordon, Kähler and symplectic structures on nilmanifolds, Topology27 (1988) 513-518. genRefLink(16, ’S1793525316500114BIB001’, ’10.1016%252F0040-9383%252888%252990029-8’);
[2] 2. L. J. Corwin and F. P. Greenleaf, Representations of Nilpotent Lie Groups and Their Applications. Part I. Basic Theory and Examples. Cambridge Studies in Advanced Mathematics, Vol. 18 (Cambridge Univ. Press, 1990). · Zbl 0704.22007
[3] 3. K. Dekimpe, Semi-simple splittings for solvable Lie groups and polynomial structures, Forum Math.12 (2000) 77-96. · Zbl 0946.22009
[4] 4. A. Dimca and S. Papadima, Nonabelian cohomology jump loci from an analytic viewpoint, Commun. Contemp. Math.16 (2014) 1350025. [Abstract] · Zbl 1315.14006
[5] 5. N. Dungey, A. F. M. ter Elst and D. W. Robinson, Analysis on Lie Groups with Polynomial Growth (Birkhäuser, 2003). genRefLink(16, ’S1793525316500114BIB005’, ’10.1007%252F978-1-4612-2062-6’);
[6] 6. W. M. Goldman and J. J. Millson, The deformation theory of representations of fundamental groups of compact Khler manifolds, Inst. Hautes tudes Sci. Publ. Math. No.67 (1988) 43-96. genRefLink(16, ’S1793525316500114BIB006’, ’10.1007%252FBF02699127’); · Zbl 0678.53059
[7] 7. W. M. Goldman and J. J. Millson, The homotopy invariance of the Kuranishi space, Illinois J. Math.34 (1990) 337-367. · Zbl 0707.32004
[8] 8. A. Hattori, Spectral sequence in the de Rham cohomology of fibre bundles, J. Fac. Sci. Univ. Tokyo Sect. I8 (1960) 289-331. · Zbl 0099.18003
[9] 9. H. Kasuya, Minimal models, formality and hard Lefschetz properties of solvmanifolds with local systems, J. Differential Geom.93 (2013) 269-298. · Zbl 1373.53069
[10] 10. H. Kasuya, The Frolicher spectral sequences of certain solvmanifolds, J. Geom. Anal.25 (2015) 317-328. genRefLink(16, ’S1793525316500114BIB010’, ’10.1007%252Fs12220-013-9429-2’); · Zbl 1309.22009
[11] 11. H. Kasuya, de Rham and Dolbeault cohomology of solvmanifolds with local systems, Math. Res. Lett.21 (2014) 781-805. genRefLink(16, ’S1793525316500114BIB011’, ’10.4310%252FMRL.2014.v21.n4.a10’); · Zbl 1314.17010
[12] 12. M. S. Raghunathan, Discrete Subgroups of Lie Groups (Springer-Verlag, 1972). genRefLink(16, ’S1793525316500114BIB012’, ’10.1007%252F978-3-642-86426-1’); · Zbl 0254.22005
[13] 13. H. Sawai, A construction of lattices on certain solvable Lie groups, Topology Appl.154 (2007) 3125-3134. genRefLink(16, ’S1793525316500114BIB013’, ’10.1016%252Fj.topol.2007.08.006’); · Zbl 1138.53065
[14] 14. C. T. Simpson, Higgs bundles and local systems, Inst. Hautes Études Sci. Publ. Math. No.75 (1992) 5-95. genRefLink(16, ’S1793525316500114BIB014’, ’10.1007%252FBF02699491’);
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.